MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210010000
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not available to return.
 
Event or Problem Description
The user facility reported there was debris inside the peel pack found prior to a procedure.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: product is not available.

Brand Name
BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key7893389
Report Number0001811755-2018-01667
Device Sequence Number168296
Product Code FQH
UDI-Device Identifier34546540144165
UDI-Public34546540144165
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210010000
Device Lot Number18138012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1